# SDR ASAA2023071844115

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N277AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62472
- Aircraft time: 20,829 hours, 6,772 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 110A0113315
- Condition: Leaking
- Location: Right Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM FUEL ACCESS PANEL AT RIGHT WING ROOT. GROUNDED - YES. FOUND LEAK COMING FROM CENTER TANK PANEL 631ABREMOVED AND REPLACED PANEL 631AB PER AMM 28-11-31-400-801OKAY TO CLOSE VERIFIED BY G600 BREAULT. ONE TIME RII QUALIFIED. LEAK CHECK GOOD , OKAY FOR SERVICE ,
